MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

W.O.M. WORLD OF MEDICINE GMBH AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of their customer that the device as-ifs1, airseal ifs, 120v was being used and ¿the airseal unit shut down.¿ per further assessment it was reported that "the power suddenly went out after the pneumoperitoneum had been established, about 20 minutes before the end of the operation.It seems that the pneumoperitoneum was lost all at once." there was no impact or injury to the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The service history was reviewed, and no data was found.A device history record (dhr) review was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year review of complaint history revealed there has been a total of (b)(4) reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: when working in the airseal mode, it is possible that fluids can be extracted from the surgical field over the evacuation line and into the filter housing.In order to prevent contamination of the device, bodily fluid is retained by the fluid trap of the housing component.The capacity of the fluid trap is limited.A warning message and an audible signal will be emitted if the fill level low is reached.Airseal cannula and tubing placement should be checked to make sure no more fluid enters the fluid trap.At this point, insert airseal obturator and change the filtered tube set.Insufflation can be continued with full functionality.If fluid level high is reached, the airseal function will shut down.Insert obturator in airseal cannula to maintain pressure with normal insufflation.Change the tube set to finish the procedure.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23450560
Report Number1320894-2025-00251
Device Sequence Number18161199
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)191113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic